Warning: Invalid argument supplied for foreach() in [path]/includes/class_postbit_alt.php(468) : eval()'d code on line 238

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865

Warning: Cannot modify header information - headers already sent by (output started at [path]/includes/class_core.php:3242) in [path]/external.php on line 865
ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community - Women with ADD/ADHD http://www.addforums.com/forums This forum is for women to discuss issues related to being a woman with AD/HD. en Wed, 19 Sep 2018 19:46:53 GMT vBulletin 60 http://www.addforums.com/forums/images/misc/rss.jpg ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community - Women with ADD/ADHD http://www.addforums.com/forums Stims, birth control, and anxiety/depression http://www.addforums.com/forums/showthread.php?t=193276&goto=newpost Mon, 17 Sep 2018 11:36:42 GMT Hi everyone. I'm not sure if there is a better forum to post this, but here we go.

I've been on the same dose (40 mg) of Vyvanse since last December. For the most part it seems to work okay. My anxiety was really high after I had started birth control pills in January (microgestin), and at my 90 day checkup with my psychiatrist we thought the pill might've been causing the suddenly immobilizing anxiety. I quit the pill in March, and also started seeing a therapist during that time, and things really improved. I started dating someone in late April, and started back on a triphasic birth control (trinessa). He's snipped, but I wanted to try the pill again to lighten my cycle and clear up my skin a bit. I was having a lot of spotting, so I switched to Nortrel in July.

I had experienced some anxiety while on trinessa, but at the time I had attributed it to my insecurities that had resurfaced after having been single for four years and now dating a guy who I'm super compatible with and fearing him leaving me (past trauma in relationships). Even so, I don't usually obsess terribly over the sins of past boyfriends, and my current boyfriend does nothing to make me feel scared or insecure. He's really an angel, but for some reason I now experience crying spells and my mood shifts drastically if I see a picture of one of his ex's on facebook, if he reacts to another girls picture, things that I would otherwise tell a friend to not get upset over because it's trivial. I also think it's worth mentioning I have other stressors in my life, like being in law school and having some credit card debt from the summer semester I'm trying to pay down. My emotions are making me miserable though, and I know if I can't get a grip it'll ruin an otherwise great relationship. I used to love school and now question if I want to keep going, and I don't know why I suddenly feel like this.

I thought maybe I was overstimulated, but the only thing that's really changed is my birth control, and it's a stronger dose pill. My psych prescribed a beta blocker to start, and said if that doesn't help, he'd prescribe a low dose of lamictal. He remembered that when he had seen me nine years ago there was discussion of cyclothymia, but I had been feeling pretty good the last several years, minus periods of time where life was stressful. I'm suddenly emotionally flippant, the crying at the drop of a hat over anything, preoccupied with obsessive thoughts. Even thinking up certain scenarios puts me in a flood of tears. I am miserable and although I've always been a feeling type of person, I have not felt this out of control over my emotions in a long long time.

Could it be the birth control? Science seems to be conflicted as to whether it causes moodiness or depression. A lot of patients seem to think it does in their experiences, but who knows if they were experiencing other stress in life. My psych didn't mention an antidepressant, only the propranolol first and then lamictal as plan B. He also said to take a lot of folate and 1000 mg of fish oil to help the comedown. What are your experiences with moodiness, anxiety, depression, etc.? Not that I want anyone to experience this, but I hope I'm not alone and someone has some input. I'm half tempted to call my psych today to just get the damn lamictal because the propranolol isn't doing anything, but I also don't want to be overmedicated. I hate feeling like sh*t.

Thanks for reading ]]>
Women with ADD/ADHD paper_flowers http://www.addforums.com/forums/showthread.php?t=193276